Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1992, Volume 37, Issue 3, Pages 482–501 (Mi tvp4057)  

This article is cited in 2 scientific papers (total in 2 papers)

Sequential Estimation of the Parameter of a Stochastic Difference Equation with Random Coefficients

S. M. Pergamenshchikov, A. N. Shiryaev


Full text: PDF file (2915 kB)

English version:
Theory of Probability and its Applications, 1993, 37:3, 449–470

Bibliographic databases:

Received: 04.04.1990

Citation: S. M. Pergamenshchikov, A. N. Shiryaev, “Sequential Estimation of the Parameter of a Stochastic Difference Equation with Random Coefficients”, Teor. Veroyatnost. i Primenen., 37:3 (1992), 482–501; Theory Probab. Appl., 37:3 (1993), 449–470

Citation in format AMSBIB
\Bibitem{PerShi92}
\by S.~M.~Pergamenshchikov, A.~N.~Shiryaev
\paper Sequential Estimation of the Parameter of a Stochastic Difference Equation with Random Coefficients
\jour Teor. Veroyatnost. i Primenen.
\yr 1992
\vol 37
\issue 3
\pages 482--501
\mathnet{http://mi.mathnet.ru/tvp4057}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1214354}
\zmath{https://zbmath.org/?q=an:0806.62064}
\transl
\jour Theory Probab. Appl.
\yr 1993
\vol 37
\issue 3
\pages 449--470
\crossref{https://doi.org/10.1137/1137096}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4057
  • http://mi.mathnet.ru/eng/tvp/v37/i3/p482

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Malyarenko, “Estimating the generalized autoregression model parameters for unknown noise distribution”, Autom. Remote Control, 71:2 (2010), 291–302  mathnet  crossref  mathscinet  zmath  isi
    2. Liu Sh. Zhang Y., “Stability of Stochastic 2-D Systems”, Appl. Math. Comput., 219:1 (2012), 197–212  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:158
    Full text:44
    First page:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021